Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Mild heart attack. Lab tests-elevated microalbumin, ultrasound kidneys-small cysts. Due to medicines?

My husband had a mild heart attack three years ago, at aged 39. Since then, he has been on a variety of standard medications - including high blood pressure meds - and has had 12 stents placed over four procedures. His last two routine lab tests showed an elevated microalbumin (300) and slightly high fasting blood glucose (103-105). An ultrasound of his kidneys revealed small cysts, but he shows no signs of kidney failure or inherited disease, and all of his other blood work is normal. Could his meds be causing these kidney issues?
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It is very slang to say mild or moderate attack, the pathological heart condition of your husband it self is responsible for whatever laboratory and usg reports are there, but nothing to worry until and unless some obvious clinical symptoms are there, certain non specific changes are there or happens inside the body which does not harm to body, and person can live normal life with such changes, in your husband's case some haphazard discussion taken away, Have nice time
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor